# SDR UIEA2018050100824

- Difficulty date: April 29, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,670 hours, 16,000 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Gauge
- Condition: Erratic
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COLD WARM GAUGE FOR TEMP CONTROL FLUCTUATES ERRADICALLY.  PERFORMED AN OPS CHECK OF THE PACKS.  OPS CHECKS GOOD IAW AMM 21-61-00.
